MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports (2nd mdr).Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject catheter was returned with a stent deployed within the lumen at the proximal end.The device was able to be flushed.There was an unknown material (possibly some sort of tubing like ploy tetra fluoro ethylene (ptfe)) present on the distal end of the stent.The subject catheter was kinked/bent at the proximal end.As per the functional evaluation, a 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be advanced through the microcatheter, friction was noted at the damaged area.The reported event of ¿device problem/unknown/unclear' could not be replicated; however, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.It was reported that the physician successfully delivered a stent into the subject microcatheter.When preparing to deploy the stent at the distal end, the physician did not see the stent and thus assumed that it had become deployed inside the microcatheter.Based on a review of all available information and the analysis of the returned device it is probable that the subject catheter shaft was damaged during manipulation of the device during the procedure when transferring the stent.It is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the stent to deploy prematurely.An assignable cause of procedural factors will be assigned to the reported event of 'device problem unknown/unclear' as well as the analyzed events of 'catheter shaft friction', ¿catheter shaft kinked/bent' and 'catheter ptfe inner lining peeling' as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
It was reported that the catheter subject device was used in the medical procedure.The subject device was returned for analysis, and it was observed that the catheter shaft had friction and the shaft was kinked/bent.Also, the inner poly tetra fluoro ethylene (ptfe) lining was peeling.No further information available.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24385459
Report Number3008881809-2026-00101
Device Sequence Number21474736
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270515(10)25594372
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25594372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER)
Patient SexUnknown